... the steroids haven't been very successful, has anybody heard of Acthar gel? My husband and I have read some about it... still in discussion... any input would be helpful. Thanks
I take it you're in an exacerbation? Acthar gel has been around for a while, and can be helpful to get the exacerbation under control. It has a long list of side effects as most meds do, but that doesn't mean you'll have any of them. It is most certainly worth a try. Has he talked about using one of the newer meds like Tysabri or avonex, to help prevent frequent exacerbations once this one is controlled? They are very expensive, but the manufacturers have assistance in paying for them.
I just finished a 2 week course of Acthar Gel injections for MS Exacerbations. I can say that in some ways it has helped; however, other MS symptoms still definitely there and the side effects that I’m experiencing from the Acthar are scaring the crap out of me. I have swollen up like a hot air balloon. My chest hurts, it’s very difficult to breathe, it’s difficult to move around I’m so swollen. My throat hurts and I have a bad rasp when I talk. It feels like my airways are closing up sometimes. I’m not urinating as often yet still drinking a lot as I have increased thirst. Probably need a diuretic. I don’t know what to do. I’m SO UNCOMFORTABLE but don’t want to go to ER if they’re just going to give me a diuretic. I can go get that. Any suggestions or help would be GREATLY APPRECIATED.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 4 answers
Posted 27 Apr 2011 • 1 answer
Posted 30 Sep 2011 • 16 answers
Posted 23 Jun 2012 • 6 answers
Posted 17 Jul 2013 • 1 answer